Erdelyi, Tamas individual record
Professor
Positions:
selected publications
Academic Articles123
  • Erdélyi, T. (2020). Functions with identical L p norms. JOURNAL OF APPROXIMATION THEORY. 257, 105454-105454.
    doi badge
  • Erdélyi, T. (2020). Arestov’s theorems on Bernstein’s inequality. JOURNAL OF APPROXIMATION THEORY. 250, 105323-105323.
  • Erdélyi, T., Musco, C., & Musco, C. (2020). Fourier Sparse Leverage Scores and Approximate Kernel Learning. abs/2006.07340,
Books2
  • Borwein, P., & Erdelyi, T. (1995). Polynomials and Polynomial Inequalities. Springer Science & Business Media.
  • Borwein, P., & Erdélyi, T. (1995). Polynomials and Polynomial Inequalities. Springer New York.
    doi badge
Chapters5
  • Erdélyi, T. (2020). Recent Progress in the Study of Polynomials with Constrained Coefficients. Trigonometric Sums and Their Applications. 29-69. Springer International Publishing.
    doi badge
  • Erdélyi, T. (2017). Markov-Type Inequalities for Products of Müntz Polynomials Revisited. Progress in Approximation Theory and Applicable Complex Analysis. 19-39. Springer International Publishing.
    doi badge
  • Erdélyi, T. (2008). Newman's inequality for increasing exponential sums. Number Theory and Polynomials. 127-141. Cambridge University Press.
    doi badge
  • Erdélyi, T. (2006). Extremal Properties of Polynomials. PAUL ERDOS AND HIS MATHEMATICS I. A Panorama of Hungarian Mathematics in the Twentieth Century I. 119-156. Springer Berlin Heidelberg.
    doi badge
  • Erdélyi, T. (2006). Inequalities for exponential sums via interpolation and Turán-type reverse Markov inequalities. Frontiers in Interpolation and Approximation. 119-144.
Conference Papers4
  • Erdélyi, T., Musco, C., & Musco, C. (2021). Fourier Sparse Leverage Scores and Approximate Kernel Learning..
  • Erdélyi, T. (2003). Extremal properties of the derivatives of the Newman polynomials. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. 131(10), 3129-3134.
    doi badge
  • Benko, D., Erdélyi, T., & Szabados, J. (2003). The full Markov-Newman inequality for Müntz polynomials on positive intervals. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. 131(8), 2385-2391.
  • Erdelyi, T. (2002). Markov-Bernstein type inequalities for polynomials under Erdos-type constraints. PAUL ERDOS AND HIS MATHEMATICS I. 11, 219-239.
recent teaching activities
Email
terdelyi@math.tamu.edu
First Name
Tamas
Last Name
Erdelyi
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA